Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Aching pain under shoulder blades. On Ibuprofen and advil. Ideas?

I have been having an aching pain in the area just underneath my right shoulder blade on the lower portion. I usually don t feel any aching until noon everyday and then it starts and last until i go to sleep at night. I job requires me to sit at a computer all day but i do get up and walk around several times during the day. I do notice when i take Ibuprofen or Advil it subsides for a few hours but always comes back. It is not a sharp pain but a aching. Do you have any ideas? Thanks ZM
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Feb 2016
Hi ! From your history this looks to be repeated injury syndrome- this means the muscles connected to your right shoulder blade ( scapula) get repeated small injury at the same spot every time you are working with your computer. This may be due to faulty poster, the height at which your keypad and mouse is kept is not suitable. This is why you start getting after noon. So please adjust the height at which keypad and mouse is kept or may be the height of your chair needs adjustment most suitable for you. Taking Ibuprofen 400 mg three times a day (after food ) for 5 days, applying muscle relaxing liniments, rest and the adjustments as advised will definitely help solving your problem. You may visit Orthopedic Surgeon if necessary.
Answered: Tue, 17 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor